Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 10.

Cholewa, Jan W. y Rodríguez Bernal, Aníbal (2014) A Note on the Cahn-Hilliard Equation in H1 (R N ) Involving Critical Exponent. Mathematica Bohemica, 139 (2). pp. 269-283. ISSN 0862-7959

Arrieta Algarra, José María y Cholewa, Jan W. y Dlotko, Tomasz y Rodríguez Bernal, Aníbal (2004) Asymptotic behavior and attractors for reaction diffusion equations in unbounded domains. Nonlinear Analysis: Theory, Methods & Applications , 56 (4). 515 – 554. ISSN 0362-546X

Cholewa, Jan W. y Rodríguez Bernal, Aníbal (2014) Critical and supercritical higher order parabolic problems in R-N. Nonlinear analysis: theory, methods & applications, 104 . pp. 50-74. ISSN 0362-546X

Rodríguez Bernal, Aníbal y Cholewa, Jan W. (2012) Dissipative mechanism of a semilinear higher order parabolic equation in R-N. Nonlinear Analysis: Theory, Methods & Applications , 75 (8). pp. 3510-3530. ISSN 0362-546X

Arrieta Algarra, José María y Cholewa, Jan W. y Dlotko, Tomasz y Rodríguez Bernal, Aníbal (2007) Dissipative parabolic equations in locally uniform spaces. Mathematische Nachrichten, 280 (15). pp. 1643-1663. ISSN 0025-584X

Rodríguez Bernal, Aníbal y Cholewa, Jan W. (2009) Extremal equilibria for dissipative parabolic equations in locally uniform spaces. Mathematical Models and Methods in Applied Sciences , 19 (11). 1995-2037 . ISSN 0218-2025

Rodríguez Bernal, Aníbal y Cholewa, Jan W. (2010) Extremal equilibria for monotone semigroups in ordered spaces with application to evolutionary equations. Journal of Differential Equations, 249 (3). 485-525 . ISSN 0022-0396

Rodríguez Bernal, Aníbal y Cholewa, Jan W. (2010) Linear and semilinear higher order parabolic equations in R-N. Nonlinear Analysis: Theory, Methods & Applications , 75 (1). 194-210 . ISSN 0362-546X

Arrieta Algarra, José María y Rodríguez Bernal, Aníbal y Cholewa, Jan W. y Dlotko, Tomasz (2004) Linear parabolic equations in locally uniform spaces. Mathematical Models and Methods in Applied Sciences, 14 (2). pp. 253-293. ISSN 0218-2025

Cholewa, Jan W. y Rodríguez Bernal, Aníbal (2012) On the Cahn-Hilliard equation in H-1(R-N). Journal of Differential Equations, 253 (12). 3678 -3726. ISSN 0022-0396

Esta lista fue generada el Sat Dec 10 02:51:08 2016 CET.